Journal of Evolution Equations

, Volume 3, Issue 4, pp 637–652 | Cite as

Existence and uniqueness results for large solutions of general nonlinear elliptic equations

  • Moshe Marcus
  • Laurent Véron
Original paper

Abstract

We study under what condition there exists a solution of -Δu+f(u)=0 in a domain Ω which blows-up on the boundary, independently of the regularity of the boundary, and we provide criteria for uniqueness. We apply our results to the case f(u)= e au .

2000 Mathematics Subject Classification:

35J60 

Key words:

Elliptic equations Keller-Osserman a priori estimate maximal solutions super and sub solutions 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser-Verlag 2003

Authors and Affiliations

  • Moshe Marcus
    • 1
  • Laurent Véron
    • 2
  1. 1.Department of MathematicsIsrael Institute of TechnologyHaifaIsrael
  2. 2.Laboratoire de Mathématiques et Physique Théorique, CNRS UMR 6083Université François RabelaisToursFrance

Personalised recommendations